Excess Masturbation EffectsHello,
I'm 26 years old. I've been masturbating since I was 13. But the last five years have been excess and in recent year I've realized I'm actually having issues due to this. Symptoms include:
1) Lack of focus and concentration
2) chronic fatigue
3) Loss of sex drive
4) Eye floating
5) Depression and emotional
I was wondering why i've been going through all this but realized it might be due to excess and useless masturbation. I'm trying to quit now. But would like some help in terms of medications and advise to overcome all the above symptoms. Please advise.
Genuine joe on 2014-01-08
Your remedy is: Staphysagria 200c.
HOW TO TAKE THE REMEDY:
Please take two doses 12 hrs apart. Just two doses. Not daily.
Report back with changes observed.
First dose: At night before sleeping.
Second dose: 12 hrs after the first dose.
Donít take any more dose or any other remedy unless I tell you!
If your remedy is in the form of pills:
One dose is one pill.
Dissolve the pill under the tongue.
If your remedy is in liquid form:
Put one drop of the remedy in half glass of water, stir and take one tea spoon from it.
Thatís one dose.
Use the same mixture for subsequent doses, if required.
Donít refrigerate the mixture. Put it anywhere covered, away from direct sunlight.
If there is significant worsening of symptoms (called homeopathic aggravation) after the first dose, then donít take the second dose.
Donít take any other homeopathic remedy during this treatment.
Give a break of at least 10 minutes before eating/drinking anything before or after taking the remedy.
HOW TO GIVE FEEDBACK:
A good example of how to report your progress is by giving %age improvement for all your health problems e.g.
Headache: 30% better
Low energy level: 50% better
Anxiety: 40% better
Sadness: No change
And so on list all your complaints.
If you donít hear back from me within 24 hrs, it is likely that the forumís email didnít work. You can send me an email by clicking my username.
fitness 4 years agoForgot to mention, severe Acne and Hair thinning
Genuine joe 4 years agoThank you! I just ordered Staphysagria 200c. So I should just take two doses over all and report back to you after a day of taking the pill?
Genuine joe 4 years ago
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.